MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA LINER: MPACT FACE-CHANGING 10° PE HC LINER Ø36/G; FACE-CHANGING PE HC LINER

MEDACTA INTERNATIONAL SA LINER: MPACT FACE-CHANGING 10° PE HC LINER Ø36/G; FACE-CHANGING PE HC LINER
Model Number 01.32.3652HC10A
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 05/18/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 24 may 2022.Lot 1810852: (b)(4) items manufactured and released on 28-mar-2019.Expiration date: 2024-mar-13.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event.Additional items involved in the event, batch review performed on 24 may 2022.Ball heads: mectacer 01.29.210 biolox delta ceramic ball head 12/14 ø 36 size l + 4 (k112115) lot.2012925.Lot 2012925: (b)(4) items manufactured and released on 15-apr-2021.Expiration date: 2026-mar-29.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event.Stem: amistem p 01.18.408 amistem-p std stem size 8 (k173794) lot.179943.Lot 179943: (b)(4) items manufactured and released on 08-may-2018.Expiration date: 2023-apr-25.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event.Cup: mpact 01.32.160dh acetabular shell ø60 two-holes (k132879) lot.2001289.Lot 2001289: (b)(4) items manufactured and released on 01-jul-2020.Expiration date: 2025-jun-21.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event.
 
Event or Problem Description
The patient had a primary hip surgery on (b)(6) 2020.On (b)(6) 2021, the patient came in reporting pain due to a dislocation of the head from the liner.The surgeon revised the head and liner.Presently, on (b)(6) 2022, the patient came in due to signs of an infection and the pathogen is unknown.The surgeon performed a washout, removed all implants, and implanted an antibiotic spacer.The surgery was completed successfully.

Brand Name
LINER: MPACT FACE-CHANGING 10° PE HC LINER Ø36/G
Common Device Name
FACE-CHANGING PE HC LINER
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ   6874
Manufacturer Contact
stefano baj
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key14684583
Report Number3005180920-2022-00463
Device Sequence Number17837251
Product Code LPH
UDI-Device Identifier07630040731119
UDI-Public07630040731119
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K183582
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/14/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/13/2024
Device Model Number01.32.3652HC10A
Device Catalogue Number01.32.3652HC10A
Device Lot Number1810852
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/18/2022
Initial Report FDA Received Date06/14/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/28/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale